Volume 19, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Occupants in simplicial complexes

Steffen Tillmann

Algebraic & Geometric Topology 19 (2019) 1265–1298
Bibliography
1 H Adams, G Carlsson, Evasion paths in mobile sensor networks, Internat. J. Robotics Res. 34 (2015) 90
2 P Boavida de Brito, M Weiss, Spaces of smooth embeddings and configuration categories, J. Topol. 11 (2018) 65 MR3784227
3 D Dugger, A primer on homotopy colimits, preprint (2017)
4 W G Dwyer, D M Kan, Function complexes in homotopical algebra, Topology 19 (1980) 427 MR584566
5 G Ellis, R Steiner, Higher-dimensional crossed modules and the homotopy groups of (n+1)–ads, J. Pure Appl. Algebra 46 (1987) 117 MR897011
6 T G Goodwillie, Calculus, II : Analytic functors, K–Theory 5 (1992) 295 MR1162445
7 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
8 L C Siebenmann, Deformation of homeomorphisms on stratified sets, Comment. Math. Helv. 47 (1972) 123 MR0319207
9 V de Silva, R Ghrist, Coverage in sensor networks via persistent homology, Algebr. Geom. Topol. 7 (2007) 339 MR2308949
10 S Tillmann, Manifold calculus adapted for simplicial complexes, Homology Homotopy Appl. 21 (2019) 161 MR3866774
11 S Tillmann, M S Weiss, Occupants in manifolds, from: "Manifolds and K–theory" (editors G Arone, B Johnson, P Lambrechts, B A Munson, I Volić), Contemp. Math. 682, Amer. Math. Soc. (2017) 237 MR3603901
12 M Weiss, Embeddings from the point of view of immersion theory, I, Geom. Topol. 3 (1999) 67 MR1694812
13 M Weiss, What does the classifying space of a category classify?, Homology Homotopy Appl. 7 (2005) 185 MR2175298
14 M S Weiss, Configuration categories and homotopy automorphisms, preprint (2015) arXiv:1503.00501
15 M S Weiss, Dalian notes on rational Pontryagin classes, preprint (2015) arXiv:1507.00153